# SDR 96ZZZX3416

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21UM
- Make and model: Snias AS350B
- Aircraft serial: 1674
- System (JASC): 2150 · Cabin Cooling System
- Part: Belt
- Part number: 060018
- Condition: Failed
- Location: Air Cond System
- Component: 3500001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED 2 NEW BELTS (1 SPARE) ON AIRCRAFT, FIRST PROBLEM, NO DIRECTION OF ROTATION OR ARROW ON BELT.  SECOND PROBLEM WAS BELT BROKE OR DELAMINATED AT GLUE JOINT (SEAM) ON FIRST RUN.  AFTER INVESTIGATING, DETERMINED BELT WAS INSTALLED PROPERLY.  SUBMITTER RECOMMENDATION:  DIRECTION OF ROTATION ARROW PRINTED ON BELT.  ALSO, RECOMMEND TRACKING BATCH.
